Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Rashes on chin, itchy, dry, peeling. Recurring after medication. Allergy?

Hi Doctor, I am a 20 year old female, rsiding n kuwait. the climate conditions in kuwait is dry, hot and dusty. i started to get rashes on my chin and then treated that with a dermatologist . and then after wards, a dry patch appeared on my eyelids and it is also itchy, then dry patches appeared on both my cheeks on teh sides of my mouth but not joined to the mouth., it is itchy and extremely dry. it also peels off......... i tried medications though it dissapears on use of medicine it recurrs again... please help???? why is this? is it because of food or what allergy is it//??? and how can it be treated???
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
As in dry condition in Kuwait, excessive sun exposure and its location on face suggest polymorphic light eruption caused by sun exposure.
You should use suncream lotion and protect yourself.
You should also apply steroid ointment.
You should also consult with dermatologist.
Dr. Mayank Bhargava
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor